# SDR REXA2020040700424

- Difficulty date: March 29, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 29,717 hours, 27,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AROUND NUTPLAES FROM STR 23L TO STR 24R ON EXTERIOR BELLY SKIN UNDER AFT FUELAGE FAIRING SEALANT PAD AT FS 574.00.
REPAIRED AREA IAW ENDEAVOR EA CRJ253-10656. WVAC STAMP
